# SDR ASAA2019021728212

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 45,945 hours, 13,690 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Part number: 607312
- Condition: Loose
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S WINDOW DIFFICULT TO CLOSE. GROUNDED - YES. FOUND LOWER AFT AFT TRACK GLIDE BEARING BOLT LOOSE. REPLACED GLIDE BOLT REF CMM 56-10-02 OPS CHECKS NORMAL.
